RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 792–796 (Mi mz601)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On Deficiency Indices of Singular Operators of Odd Order

É. A. Nazirova

Bashkir State University

DOI: https://doi.org/10.4213/mzm601

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 749–752

Bibliographic databases:

UDC: 517.98
Received: 14.05.2003

Citation: É. A. Nazirova, “On Deficiency Indices of Singular Operators of Odd Order”, Mat. Zametki, 74:5 (2003), 792–796; Math. Notes, 74:5 (2003), 749–752

Citation in format AMSBIB
\Bibitem{Naz03}
\by \'E.~A.~Nazirova
\paper On Deficiency Indices of Singular Operators of Odd Order
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 792--796
\mathnet{http://mi.mathnet.ru/mz601}
\crossref{https://doi.org/10.4213/mzm601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042839}
\zmath{https://zbmath.org/?q=an:1129.47031}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 749--752
\crossref{https://doi.org/10.1023/B:MATN.0000009009.25937.76}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900017}


Linking options:
  • http://mi.mathnet.ru/eng/mz601
  • https://doi.org/10.4213/mzm601
  • http://mi.mathnet.ru/eng/mz/v74/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sun H., Shi Yu., “On Essential Spectra of Singular Linear Hamiltonian Systems”, Linear Alg. Appl., 469 (2015), 204–229  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Nazirova E.A. Sultanaev Y.T., “On Deficiency Indices of Singular Differential Operator of Odd Order in Degenerate Case”, Azerbaijan J. Math., 9:1 (2019), 125–136  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:69
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019